milky white discharge and high temps????
2 Replies
mrose - March 12

Hello everyone...I started taking metformin, 1000mg a day about a month ago, and now I am having a white milky discharge. I'm not sure when my period is due b/c I have been very irregular, that's why I'm on the metformin. My last period I had to get started with provera. Also along with the milky white discharge my nippes have been sooo sensitive, they hurt like crazy! And I have been temping, and lately it has been 97.9 and 97.7 when normally it's 97.2 and right before my period it drops to 97.0 or 96.9. So I don't know...I don't want to get my hopes up, anyone have any insight??? TIA *Babydust*


mrose - March 13



S - March 13

I have the milky white cm on and off with ewcm, plus I have the intense nipple pain and sensitivity as well as a number of other weird things going on. I took clomid for the first time at the beginning of my cycle and had to take drugs just to start my cycle. I ttok an hpt this past weekend and it was negative, so I made a dr appt to get some answers. Good luck to you mrose, I hope you find some answers as well!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?